# SDR ASAA0540592

- Difficulty date: October 28, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Chafed
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - NR 1 SLAT T/E LOWER SURFACE IS CHAFED AND CRACKED AT O/B CORNER.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW B737-400 SRM 51-70-10.  (M)
